# SDR SWIA202163556

- Difficulty date: December 16, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N166SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000615
- Aircraft time: 13,775 hours, 7,739 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR INBD PCU FAILED BACKLASH FAILED BACKLASH FUNCTIONAL TEST     (C-CHECK RO 1/3/2022)    REMOVED AND REPLACED RH INBOARD PCU TO ELEVATOR HINGE HARDWARE. REF AMM 27-32-02. TW #TC2-61343 DUE 2-3-22. TW#TC2-8951 DUE 10-26-22.RE-CHECK OF BACKLASH ON RH ELEVATOR INBD PCU GOOD AT THIS TIME. FINAL BACKLASH RESULT IS .155 MM. REF AMM 27-30-00
